Editorial - Spring School Mons Random differential equations and gaussian fields
ESAIM: Probability and Statistics, Tome 16 (2012), p. Sp1.
@article{PS_2012__16__Sp-1_0,
     author = {Istas, Jacques and Cohen, Serge},
     title = {Editorial - {Spring} {School} {Mons} {Random} differential equations and gaussian fields},
     journal = {ESAIM: Probability and Statistics},
     pages = {Sp1--Sp1},
     publisher = {EDP-Sciences},
     volume = {16},
     year = {2012},
     doi = {10.1051/ps/2012023},
     zbl = {1273.60008},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/ps/2012023/}
}
TY  - JOUR
AU  - Istas, Jacques
AU  - Cohen, Serge
TI  - Editorial - Spring School Mons Random differential equations and gaussian fields
JO  - ESAIM: Probability and Statistics
PY  - 2012
DA  - 2012///
SP  - S1
EP  - S1
VL  - 16
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/ps/2012023/
UR  - https://zbmath.org/?q=an%3A1273.60008
UR  - https://doi.org/10.1051/ps/2012023
DO  - 10.1051/ps/2012023
LA  - en
ID  - PS_2012__16__Sp-1_0
ER  - 
Istas, Jacques; Cohen, Serge. Editorial - Spring School Mons Random differential equations and gaussian fields. ESAIM: Probability and Statistics, Tome 16 (2012), p. Sp1. doi : 10.1051/ps/2012023. http://archive.numdam.org/articles/10.1051/ps/2012023/

Cité par Sources :